# SDR 06FDEA0685

- Difficulty date: February 15, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM CARD N01315, ITEM 7 OF JPF.  UPON INSTALLATION OF FASTENERS FOUND DAMAGE ON AFT SIDE OF SHEAR TIE.  REMOVED & REPLACED SHEAR TIE, BS 1148 BETWEEN STR 25R & 26R PER SRM 51-30-2.
